# SDR DALA2019022601214

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,607 hours, 32,972 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE STARTED COMING FROM FWD WINDOW RIGHT SIDE OF COCKPIT STOPPED WHEN WINDSHIELD ANTI ICE SWITCH ON RT WAS TURNED OFF. WINDSHIELD DEACTIVATED PER MEL 30-41-01B C/W M PROCEDURES. FOUND LOOSE TERMINAL ON TERMINAL BLOCK OPS CK NML AFTER TIGHTENING. (LP# 3787948)
